# SDR FDEA201310162521

- Difficulty date: October 16, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 38,201 hours, 13,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 202473063
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BS 1600-1620 S24-25R.  DENT  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 101 DETAIL III.   INSTALLED REPAIR IAW SRM 53-00-01, FIG 201.   CAT "B" MAJOR REPAIR.
